Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I have bad hair fall and have been to a doctor

I have bad hair fall have been to a doctor. Doctor said m anemic have been taking dexyorange I am 21 and have been taking dexyorange he asked me to use mintop which really helped used it bout 5months back for 2months, Hb is 8 wanted to know if i can use mintop again as it helped der s no harm using it? for a month now...but i miss it sometimes..not so regular long back i was advised to take caesera n iron tablet wen i went to d hair specialist
Asked On : Sat, 27 Feb 2010
Answers:  2 Views:  2291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
You can use mintop again but that should not be your priority now i hav been eatin well includin date syrup n honey in my diet Ashrita, with a hemoglobin level of 8, you need to get to a hospital for a thorough check up don't worry about your hair fall now, poor nourishment can also cause hair fall your hair fall should automatically get alright once the anemia is corrected
Answered: Sat, 27 Feb 2010
  User's Response

you need to get a peripheral smear done as well It is a blood test- in which the type of anemia can be diagnosed so aft that i can get treated for dat your blood is spread on a galss slide and examined under a microscope to see your RBC's etc
Answered: Sat, 27 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor